# SDR VNAA0709004

- Difficulty date: September 2, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 8,087 hours, 8,359 cycles
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WITH THE APU SUPPLYING AIR TO THE PACK, AN OIL SMELL WAS NOTED ALONG AN ANTI-ICE DUCT WING WARNING MESSAGE.  MAINTENANCE INSPECTED AND PERFORMED AN OPERATIONAL TEST OF THE RIGHT HAND FUSELAGE LOOPS AND THE APU.  MAINTENANCE REMOVED REPLACED THE LOOP A18WK.  MAINTENANCE ALSO FOUND THE APU OIL OVER SERVICED AND PROPERLY REDUCED THE OIL LEVEL.  OPERATIONAL CHECKS WERE GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
